# SDR CALA2010063000315

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 34,999 hours, 13,010 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXTENDED FLAPS BUT NO FLAPS EXTENDED, HAD TO DO FLAP 15 LDG USING ALTERNATE FLAP SW.  PERF FSEU BITE PROCEDURE AS PER FIM 27-51 TSK801, NO EXISTING FAULTS FOUND.  PERF FLAP SKEW DETECT SYS TEST AS PER AMM 27-59- 00-730-801, SYS FUNCTION TEST OPS CHECK GOOD.  PERF T/E FLAP LOAD RELIEF GROUND TEST AS PER FIM 27-51-00-810-803, BITE TEST PASSED.  SYS OPS CHECK NORMAL HYDRAULICALLY, NO FAULTS NOTED.  A/C OK TO GO.
